王少敏
(大理學院數學與計算機學院,云南大理 671000)
利用極小作用原理研究一類二階系統(tǒng)的周期解
王少敏
(大理學院數學與計算機學院,云南大理 671000)
研究了一類非自治二階哈密頓系統(tǒng)周期解的存在性,在非線性項F(t,x)= F1(t,x)+F2(t,x)滿足條件(A)及F1(t,x),F2(t,x)分別滿足一定條件時,通過使用極小作用原理獲得了一個新的周期解的存在性定理。
周期解;極小作用原理;二階系統(tǒng)
[1]Wu X,Chen Sh X,Teng K M.On variational methods for a class of damped vibration problems[J].Nonlinear Anal,2008,68 (1):1432-1441.
[2]Rabinowitz P H.On subharmonic solutions of Hamiltonian systems[J].Comm Pure Appl Math,1980,33(1):609-633.
[3]黃文念.一類二階Hamilton系統(tǒng)周期解的存在性[J].河南理工大學學報:自然科學版,2010,29(1):126-130.
[4]賈宏恩,劉喜蘭.一類非自治二階系統(tǒng)的周期解[J].重慶交通大學學報:自然科學版,2009,28(2):330-332.
[5]Tang C L.Periodic solutions for non-autonomous second order systems with sublinear nonlinearity[J].Proc Amer Math Soc,1998,126(1):3263-3270.
[6]Wu X P,Tang C L.Periodic solutions of nonautonomous second-order Hamiltonian systems with even-typed potentials[J].Nonlinear Anal,2003,55:759-769.
[7]Ma J,Tang C L.Periodic solutions for some nonautonomous second-order systems[J].J Math Anal Appl,2002,275(1):482-494.
[8]唐春雷,從志堅,孟世才.具有偶型位勢的二階系統(tǒng)周期解的存在性定理[J].西南師范大學學報:自然科學版,2002,27 (5):637-640.
[9]趙軍,高巖.二階線性系統(tǒng)族的共同二次Lyapunov函數[J].重慶師范大學學報:自然科學版,2012,29(4):52-56.
[10]Mawhin J,Willem M.Critical Point Theory and Hamiltonian Systems[M].Berlin/New York:Springer-Verlag,1989.
Periodic Solutions for a Class of Second Order Systems by the Least Action Principle
WANG Shao-min
(Department of Mathematics and Computer,Dali University,Dali 671000,China)
Existence of periodic solutions for a class of non-autonomous second order Hamiltonian systems is studied.When the nonlinear term F(t,x)=F1(t,x)+F2(t,x)satisfies condition(A)and F1(t,x),F2(t,x)satisfy many conditions,one new existence theorem of periodic solution is obtained by the least action principle.
periodic solutions;the least action principle;second order systems
O177.25
A
1674-8425(2014)03-0155-04
10.3969/j.issn.1674-8425(z).2014.03.029
2013-10-18
云南省科技廳應用基礎項目(2011FZ167);云南省教育廳科學研究基金項目(09Y0367)
王少敏(1975—),女,云南大理人,碩士,副教授,主要從事非線性分析的研究。
王少敏.利用極小作用原理研究一類二階系統(tǒng)的周期解[J].重慶理工大學學報:自然科學版,2014(3): 155-158.
format:WANG Shao-min.Periodic Solutions for a Class of Second Order Systems by the Least Action Principle[J].Journal of Chongqing University of Technology:Natural Science,2014(3):155-158.